# SDR 9JLA2022071938701

- Difficulty date: July 14, 2022
- Submitted: July 19, 2022
- Operation: Air carrier
- Aircraft: N25PP
- Make and model: Cessna 560XL
- Aircraft serial: 5605671
- Aircraft time: 4,848 hours, 3,787 cycles
- System (JASC): 2216 · Autopilot Trim Servo
- Part: Trim System
- Condition: Failed
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

THE FLIGHT CREW REPORTED THE PITCH TRIM DID NOT WORK WITH AUTO-PILOT ELECTRIC PITCH TRIM ON BOTH THE LEFT AND RIGHT SIDE BELOW 200KTS ON DESCENT. OPERATIONS WERE CONTINUED UNDER MEL 27-31-01. THE BASE MAINTENANCE TEAM DETERMINED THE ELEVATOR ELECTRIC TRIM MOTOR SERVO DRUM DRIVE SHAFT REQUIRED ADJUSTMENT PER AMM. OPS CHECKS WERE SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
